CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rodriguez-Palánquex-M-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2002
Number of items: 2.

2006

McEliece, Robert J. and Rodriguez-Palánquex, M. C. (2006) AG Goppa Codes from Maximal Curves over determined Finite Fields of characteristic 2. In: 2006 IEEE International Symposium on Information Theory. IEEE , Piscataway, NJ, pp. 1066-1069. ISBN 1-4244-0505-X. https://resolver.caltech.edu/CaltechAUTHORS:20170511-125313453

2002

McEliece, Robert J. and Rodriguez-Palánquex, M. C. (2002) Results to get Maximal Quasihermitian Curves. New possibilities for AG Codes. In: Information, Coding and Mathematics: Proceedings of Workshop honoring Prof. Bob McEliece on his 60th birthday. Springer International Series in Engineering and Computer Science. No.687. Springer , Boston, MA, pp. 55-62. ISBN 978-1-4419-5289-9. https://resolver.caltech.edu/CaltechAUTHORS:20200204-103116134

This list was generated on Fri Aug 7 05:50:22 2020 PDT.